# SDR ASAA2020080642991

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,805 hours, 13,904 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Lnav
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L NAV WOULD NOT ENGAGE . SELECTED A DIFFERENT DEPARTURE L NAV ENGAGED.  GROUNDED - YES. PERFORMED FIM 22-11 TASK 830, VERIFIED CORRECT FLIGHT PLAN WAS ENTERED. L NAV NOW ENGAGES,  NO FURTHER MAINT ACTION REQUIRED VERIFICATION SUCCESSFUL.
